# SDR UIEA2020081411748

- Difficulty date: August 10, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,321 hours, 20,300 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT. APU WOULD NOT START. THREE ATTEMPTS MADE.( PERFORM BITE AND SELF TEST OF ECU PER B767 AMM 49-61-05 START ABORT MESSAGE DISPLAYED. NO FAULTS NOTED AT THIS TIME. APU START BY MX SUCCESSFUL. OPS CHECK GOOD.  )
